Abstract

We show that classical analogs to quantum coherent and displaced Fock states can emerge in one-dimensional semi-infinite photonic lattices having a square root law for the coupling coefficients. Beam dynamics in these fully integrable structures is described in closed form, irrespective of the site of excitation. The trajectories of these beams are closely examined, and pertinent examples are provided for their realization.

© 2010 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Observation of Bloch-like revivals in semi-infinite Glauber–Fock photonic lattices

Robert Keil, Armando Perez-Leija, Parinaz Aleahmad, Hector Moya-Cessa, Stefan Nolte, Demetrios N. Christodoulides, and Alexander Szameit
Opt. Lett. 37(18) 3801-3803 (2012)

Nonlinear localized modes in Glauber–Fock photonic lattices

A. J. Martínez, U. Naether, A. Szameit, and R. A. Vicencio
Opt. Lett. 37(11) 1865-1867 (2012)

A classical simulation of nonlinear Jaynes–Cummings and Rabi models in photonic lattices

B. M. Rodríguez-Lara, Francisco Soto-Eguibar, Alejandro Zárate Cárdenas, and H. M. Moya-Cessa
Opt. Express 21(10) 12888-12898 (2013)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (3)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (12)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription